Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

A short proof of Fan's fixed point theorem


Author: Frode Terkelsen
Journal: Proc. Amer. Math. Soc. 42 (1974), 643-644
MSC: Primary 47H10
MathSciNet review: 0333857
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Fan's fixed point theorem for multivalued functions in locally convex spaces is proved by means of Brouwer's fixed point theorem and the concept of a partition of unity.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10

Retrieve articles in all journals with MSC: 47H10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0333857-8
PII: S 0002-9939(1974)0333857-8
Article copyright: © Copyright 1974 American Mathematical Society